# SDR AALA971200

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOAD CONTROL VALVE CUT-OUT LOWER SIDE SKIN CRACKED AT FASTENER.  REPAIRED WITH DOUBLER PER SRM 53-10-2, PAGE 26I(A), FIG 1.   TST:  69,183 HOURS.  CYCLES, 47,232.  (X)
